advertisement
Question
Posted by: Twig | 2007/05/14

CS

Dear CS

I don’t know how to go on. I can’t remember anything. I can’t do my work. I’m desperate. I don’t know what to do anymore. It is becoming too much. I’m not depressed. I’m not high. I’m taking Urbanol. I’m taking sleeping tablets. I don’t know how much it will take to help. I can’t get away. I’m also taking Epitec, Wellbutrin and Risperdal for Bipolar Disorder. I’ve reduced the Wellbutrin and the Risperdal, but it doesn’t help. Inside I’m shivering. I don't know how much longer I'll be able to hide it. I can’t face the day. I have to sit here and pretend everything is fine. I want to scream for help, and I can't afford to. I can't let anyone at work know how bad I feel.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

This still sounds to me like a major cocktail --- Urbanol, sleeping meds, Epitec, Wellbutrin and Risperdal. If this is prescribed by a GP, he may be well out of his depthm and you need to see a good local psychiatrist for re-assessment. If this is prescribed BY a good local psychiatrist, maybe you need to see him for a re-assessment of your conditon and a re-consideration of the medication combinations.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2007/05/14

go for councilling - i am sure you'll find their number somewhere on this page! I know the feeling. take care

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement